# SDR UPS06847126

- Difficulty date: May 10, 2006
- Submitted: June 14, 2006
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- Aircraft time: 79,160 hours, 27,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs1310-1380 L21r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUS CUSP CORRODED AT FS 1310 AND 1340 RT FWD AND AFT SIDES OF T-1 DOOR.  REMOVED CUSP AT STA 1310-1380 RT FUSELAGE IAW 51-1-21, AND SRM 51-3-0, MILLED AND INSTALLED CUSP SPLICE REPAIR AT STA 1310-1380 IAW SRM 52-2-0 FIG 15.
